MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180J
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The analysis indicated that the guidewire was unraveled.Visual analysis of the guidewire indicated damage during use.The analyst noted the guidewire was returned with the lead qfx030777v.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The guidewire was returned to the manufacturer, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.

Brand Name
ZINGER MEDIUM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key10308985
Report Number1220452-2020-00062
Device Sequence Number2261156
Product Code DQT
UDI-Device Identifier00643169452312
UDI-Public00643169452312
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model NumberLVZRMS180J
Device Catalogue NumberLVZRMS180J
Device Lot NumberG18A09092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1